15 results for integral inequalities.

Parameters for your search query:
Keyword     integral inequalities

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 70-76. DOI: 10.12691/tjant-7-3-3
Pub. Date: May 26, 2019Views: 3699Downloads: 4323
Open AccessArticle
Export: RIS | BibTeX | EndNote
Strongly Multiplicatively -function and Some New Inequalities
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 59-64. DOI: 10.12691/tjant-7-3-1
Pub. Date: May 05, 2019Views: 3657Downloads: 4099
Open AccessArticle
Export: RIS | BibTeX | EndNote
On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 125-128. DOI: 10.12691/tjant-6-4-5
Pub. Date: November 22, 2018Views: 5554Downloads: 4926
Open AccessArticle
Export: RIS | BibTeX | EndNote
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15. DOI: 10.12691/tjant-6-1-2
Pub. Date: February 27, 2018Views: 7466Downloads: 6728
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for -Times Differentiable - Convex Functions in the First Sense
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68. DOI: 10.12691/tjant-5-2-4
Pub. Date: February 18, 2017Views: 9165Downloads: 7891
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fractional Integral Inequalities via s-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 18-22. DOI: 10.12691/tjant-5-1-4
Pub. Date: January 05, 2017Views: 8949Downloads: 7451
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 132-134. DOI: 10.12691/tjant-4-5-2
Pub. Date: October 09, 2016Views: 9051Downloads: 7766
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Note on Saigo’s Fractional Integral Inequalities
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 65-69. DOI: 10.12691/tjant-2-3-2
Pub. Date: June 19, 2014Views: 14176Downloads: 9497Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Inequalities of Trigonometrically ρ- Convex Functions
American Journal of Mathematical Analysis. 2014, 2(1), 4-7. DOI: 10.12691/ajma-2-1-2
Pub. Date: February 24, 2014Views: 14047Downloads: 9287
Open AccessArticle
Export: RIS | BibTeX | EndNote
Trapezoidal Error Approximation by the Way of Integral Inequalities for Katugampola Fractional Integral Operator
Turkish Journal of Analysis and Number Theory. 2022, 10(1), 15-20. DOI: 10.12691/tjant-10-1-4
Pub. Date: August 03, 2022Views: 153Downloads: 2298
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types